# SDR CALA9800386

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- Engine: Pwa JT8D9
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

THE NR 3 ENGINE OIL PRESSURE WENT TO ZERO ACCOMPANIED BY ILLUMINATION OF THE LOW OIL PRESSURE LIGHT WHILE EN ROUTE FROM RSW TO EWR.  THE NR 3 ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS DIVERTED TO MCO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 3 ENGINE.  EXAMINATION REVEALED TURBINE FAILURE ATTRIBUTED TO FUEL NOZZLE STREAKING. THE ENGINE EXITED THE FLEET WITHOUT A TEARDOWN.
